# SDR VNAA2020082311101

- Difficulty date: August 19, 2020
- Submitted: August 23, 2020
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15333
- Aircraft time: 13,881 hours, 12,721 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 01630
- Condition: Failed
- Location: Right
- Part time: 22,899 hours, 12,721 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT 5316 CLT-LYH DECLARED EMERGENCY ON FINAL APPROACH FOR SMOKE IN THE CABIN, AIRCRAFT WAS BALE TO LAND SAFELY AND TAXI OFF RUNWAY NO ISSUES. AIRCRAFT MET BY FIRE AND RESCUE ON TAXI WAY NO INDICATION OF FIRE. AIRCRAFT PROCEEDED TO TAXI TO GATE AND DEPLANE NORMALLY. MAINTENANCE INSPECTION BEING DONE ON AIRCRAFT 553 TO FIND WHAT CAUSED THE SMOKE TO OCCUR. REMOVED AND REPLACED RH PACK AIR CYCLE MACHINE IAW CRJ 900 AMM 21-51-08-000/400-801. OPS CHECK GOOD. LEAK CHECK GOOD AT THIS TIME.
